Attached is my note log for Rapamycin tracking.
I’m especially curious if other women on here have noticed their ovaries becoming palpable. I noticed this after 5 weeks of dosing. Currently stopped. Does rapamycin inflame the ovaries? I tried to look this up, but all I saw was the supposed delayed ovarian aging studies. I was fine with the canker sore, and even the acne, which are resolved now, but this most recent symptom is giving me major pause.
Hi, welcome to the site, and thanks for posting. Can you describe in more detail this experience you are mentioning. I’m a little unclear on the concept of your ovaries starting to feel like they are “touchable”… do you mean that they feel like they are swollen?
Yes, of course. Let me explain. Palpation is basically being able to feel something through light touch. Its a term used in medicine/nursing in the context of assessing a patient (I’m a nurse). They feel more swollen and inflamed; I can feel them just by lightly touching my abdomen bilaterally. I don’t feel pain, but its something I noticed.
I’m not sure my thoughts on this are at all relevant, but as someone who (even now, post menopause, sometimes feels my ovaries (sensing them, not palpation; with or without rapa, unclear)), let me ask: did this happen before rapa, or no? That is, is it an intensified effect of something already palpable, or is an entirely new symptom? Or is that unclear?
For what it’s worth, my surprise symptoms from rapa (aka “side effects”) have included many things that never showed up again. That is, I’ve found my results change across months. The most intense symptoms I had were at 1mg, first time I took rapa, and they never repeated, even at much higher doses.
If you’re anything like that, this may be a passing symptom.
Probably you lost weight and that’s why you can feel your ovaries slightly protruding when on your back. Is it the case?